# SDR MALA090016

- Difficulty date: February 2, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 25,757 hours, 28,616 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF PIB CREW NOTICED FLAMES COMING FROM THE RT INTAKE AREA, TURNED OFF ENG HEAT AND FLAMES EXTINGUISHED.  RETURNED, AND REPLACED LOWER DUCT.
